Pacific Journal of Mathematics

Krull rings.

Robert E. Kennedy

Article information

Source
Pacific J. Math., Volume 89, Number 1 (1980), 131-136.

Dates
First available in Project Euclid: 8 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.pjm/1102779374

Mathematical Reviews number (MathSciNet)
MR596922

Zentralblatt MATH identifier
0439.13011

Subjects
Primary: 13F15: Rings defined by factorization properties (e.g., atomic, factorial, half- factorial) [See also 13A05, 14M05]

Citation

Kennedy, Robert E. Krull rings. Pacific J. Math. 89 (1980), no. 1, 131--136. https://projecteuclid.org/euclid.pjm/1102779374


Export citation

References

  • [1] C. R. Fletcher, The structure of unique factorization rings, Proc Cambridge Phil. Soc, 67 (1970), 535-540.
  • [2] M. D. Larsen and P. McCarthy, Multiplicative Theory of Ideals, Academic Press, New York, 1971.
  • [3] O. Zariski and P. Samuel, Commutative Algebra, Vol. 1, Van Nostrand, Princeton, N.J., 1958.